# SDR CALA9701125

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STIFFENER STRAP CORRODED.  POSSIBLE BEAM LOWER CHORD WITH CORROSION BS 1130, RBL 54.  CUT OUT DAMAGE.  FABRICATED NEW STRAP, TREAT PRIME AND INSTALLED NEW STRAP.  REMOVED CORROSION AT BEAM LOWER CHORD PER SRM 53-10-1 FIG 3 AND FCD 5316-63307.
